# SDR AWXA9900289

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6573744
- Condition: Cracked
- Location: Bs 515
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, STRINGER 16 LT CRACKED AT STA 515.  REMOVED DAMAGED SECTION, FABRICATED REPAIR PART AND INSTALLED IAW SRM 51-10-2 AND SRM 53-10-2 FIG 9, BS 515-540.
